Journal article icon

Journal article

Rational points on the intersection of three quadrics

Publication status:
Accepted
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 239.2KB)
Publisher copy:
10.1142/S1793042117500178

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
World Scientific Publishing Publisher's website
Journal:
International Journal of Number Theory Journal website
Volume:
13
Issue:
2
Pages:
273-289
Publication date:
2016-08-12
Acceptance date:
2016-02-25
DOI:
EISSN:
1793-7310
ISSN:
1793-0421
Source identifiers:
606322
Pubs id:
pubs:606322
UUID:
uuid:03e43866-6447-4634-81dc-4754cb6d913b
Local pid:
pubs:606322
Deposit date:
2016-02-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP